My titer went up to 1:2
May 24, 2013
Hello, back in November of 2010 I notice I had dark spots on my palms of hands and feet, I noticed my hair was thinning. I asked a doctor that I work with and he said it looks like secondary syphillis so he referred md to a doctor to get checked. I went and go blood work done and everything came back negative. February I moved to Austin for school and I had got blood work done. Well in march I got a phone call from the health dept. and the lady said I was positive for syphillis so she advised me to go to the health dept to get treated. They did more blood work and my titers was 1:32 so they just gave me one shot of penicillin. In April I went back again to check my titers and it went down to 1:16, so gradually it has been going down. Since last year it has been 1:1 but I just recently been check last week and now it's 1:2. What does this mean? Am I reactive? Is it possible that it can still be passed on to others if I have unprotective sex? I'm really worried
Response from Dr. Holodniy
This test can be positive for many months to years after successful treatment.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Flaky Skin A Symptom Of HIV?
- Can You Catch HIV From Blowjob From A Prostitute?
- Dry Cough After Sucking Penis Worried I Have HIV
- Swollen Glands After Receiving Oral Sex Worried I Have HIV
- White Discharge After Vaginal Sex With Condom Does It Mean I Have HIV
- Can I Use Vinegar To Find Out If I Have Std?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.